# SDR FDEA200905121622

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION OVERWING FLOORBEAM TEE CRACKED BS 760.9 LBL 45.  REMOVED CRACKED TEE IAW SRM 51-30-2, FABRICATED NEW ANGLE IAW SRM 53-10-2 FIG 7 AND 51-30-5,  TREATED AND PRIMED NEW TEE IAW SRM 51-10-2, INSTALLED NEW TEE IAW   SRM 53-10-2 AND 51-30-2
